Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 36, NWS Wichita, KS

April 23, 2008Marion County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 23, 2008, 8:57 AM CDT for Marion County, Kansas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2008, 8:57 AM CDT (13:57 UTC)
Expired
Apr 23, 2008, 9:23 AM CDT
In force
26 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon

County Marion County, KS

The radar

The Topeka radar (KTWX), 87 km from the middle of the area, began a volume at 14:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 2.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2008-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2008-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
939 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 231356
SVRICT
KSC115-231445-
/O.NEW.KICT.SV.W.0036.080423T1357Z-080423T1445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
857 AM CDT WED APR 23 2008

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MARION COUNTY IN CENTRAL KANSAS.

* UNTIL 945 AM CDT.

* AT 854 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER
  SIZE HAIL.  THIS STORM WAS LOCATED NEAR PILSEN...OR 8 MILES
  NORTHWEST OF MARION...AND MOVING NORTHEAST AT 17 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  LINCOLNVILLE...LOST SPRINGS...TAMPA...PILSEN.

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.

LAT...LON 3844 9722 3861 9713 3861 9693 3860 9691
      3853 9691 3852 9689 3838 9698
TIME...MOT...LOC 1357Z 205DEG 15KT 3847 9708

$$

JAKUB
2 follow-up statements
000 
WWUS53 KICT 231410
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
910 AM CDT WED APR 23 2008

KSC115-231445-
/O.CON.KICT.SV.W.0036.000000T0000Z-080423T1445Z/
MARION KS-
910 AM CDT WED APR 23 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MARION COUNTY UNTIL 945 AM CDT...

AT 904 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR PILSEN...OR 10 MILES NORTH OF
MARION...MOVING NORTHEAST AT 17 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
MARION COUNTY...INCLUDING THE TOWNS OF PILSEN...RAMONA AND LOST
SPRINGS.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3860 9691 3853 9691 3844 9704 3847 9716
      3861 9713 3861 9693
TIME...MOT...LOC 1410Z 205DEG 15KT 3852 9705

$$

KRC
000 
WWUS53 KICT 231423
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
921 AM CDT WED APR 23 2008

KSC115-231431-
/O.CAN.KICT.SV.W.0036.000000T0000Z-080423T1445Z/
MARION KS-
921 AM CDT WED APR 23 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARION COUNTY HAS
BEEN CANCELLED...

AT 913 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORM WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR 
MOVED OUT OF THE AREA..  HOWEVER...ANOTHER THUNDERSTORM...NOT 
LOCATED IN THIS WARNED AREA...WAS LOCATED OVER SOUTHWEST MARION 
COUNTY REMAINS SEVERE. 

LAT...LON 3860 9691 3853 9691 3844 9704 3847 9716
      3861 9713 3861 9693
TIME...MOT...LOC 1421Z 205DEG 15KT 3856 9702

$$

KRC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 6:37 AM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Apr 23, 6:37 AM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
637 AM CDT WED APR 23 2008

.UPDATE...

WILL BE MAKING MINOR TWEAKS TO GOING GRIDS TO ADJUST TO
OBERVATIONS/SHORT TERM TRENDS. IN THE VERY NEAR TERM THE RUC
SEEMS TO BE DOING BEST WITH THE LOW LEVEL MOISTURE AND
PRECIPITATION. AFTER 1800 UTC ABOUT THERE IS CONSIDERABLE
UNCERTAINTY. THE LOCALLY RUN WRF 32KM WITH NO CONVECTIVE
PARAMETERIZATION MAY HAVE BEST HANDLE ON PRECIPITATION THIS
AFTERNOON/EVENING. IT SHUTS PRECIPITATION DOWN THIS MORNING...THEN
REDEVELOPS PRECIPITATION IN FAR EASTERN SECTIONS OF DDC FORECAST
AREA AROUND 2100 UTC IN ASSOCIATION WITH RATHER IMPRESSIVE
SHORTWAVE. THE BEST LIFT/CHANCE FOR PRECIPITATION WOULD APPEAR TO
BE VERY LATE THIS AFTERNOON AND EVENING OVER THE WESTERN HALF OF
THE FORECAST AREA WITH SLIGHTLY LOWER CHANCES TONIGHT IN SOUTHEAST
KS. BELIEVE THE OPERATIONAL NORTH AMERICAN MODEL/GLOBAL FORECAST
SYSTEM MODEL IS UNDERPLAYING CONVECTIVE AVAILABLE POTENTIAL ENERGY
THIS AFTERNOON...WITH VALUES CLOSER AT OR ABOVE 2000J/KILOGRAM
MORE REALISTIC...WITH EVERYTHING DEPENDING ON AMOUNT OF CLOUDS
COVER/HEATING THIS AFTERNOON. -HOWERTON

&&

.AVIATION...

ANOTHER TRICKY SET OF TAFS...WITH CONCERNS ABOUT PRECIPITATION
CHANCES AT THE ONSET AND THEN THE THUNDERSTORM CHANCES THIS
AFTERNOON/OVERNIGHT. MODELS CONTINUE TO STRUGGLE BADLY WITH LOW
LEVEL MOISTURE AND RESULTANT CLOUDS. BELIEVE THREAT OF RAIN SHOWERS
WILL WANE BY MIDDLE MORNING...WITH MAINLY SCATTERED CLOUDS FOR MUCH
OF THE AFTERNOON. BELIEVE LOCAL VERSION OF WRF WITH NO CONVECTIVE
PARAMETERIZATION HAS BEST HANDLE ON PRECIPITATION/THUNDERSTORMS
WHICH WOULD SUGGEST VCTS/TSTM TEMPO GROUPS AT KRSL/KHUT BY LATE
THIS AFTERNOON....AND VCTS KSLN/KICT A BIT LATER. FOR KCNU...BEST
PRECIPITATION CHANCES ARE NOT EXPECTED UNTIL CLOSER TO MIDNIGHT.
-HOWERTON

&&

&&

.PREV DISCUSSION... /ISSUED 300 AM CDT WED APR 23 2008/

DISCUSSION...
MAIN FORECAST CONCERNS ARE PRECIPITATION CHANCES THROUGH FRIDAY.

TODAY-TONIGHT:
CONVECTION JUST GETTING STARTED OVER NORTHERN OKLAHOMA AT 02Z...WITH
SOME CUMULUS ACROSS SOUTHERN KANSAS. EXPECT THAT CONVECTION WILL
INCREASE OVER SOUTHERN KANSAS THIS MORNING AND THEN OVER THE ENTIRE
FORECAST AREA THIS AFTERNOON. WHILE PRECIPITATION CHANCES INCREASE
THROUGH THE DAY...0-6KM SHEAR REMAINS WEAK. WITH MLCAPE VALUES
BETWEEN 1000 AND 2000J/KG...THUNDERSTORMS ARE EXPECTED BUT GIVEN THE
WEAK SHEAR SEVERE STORMS ARE NOT EXPECTED.

THURSDAY-FRIDAY:
MOISTURE TRANSPORT INTO THE AREA REMAINS STRONG ON THURSDAY INTO
FRIDAY...STILL AHEAD OF THE SURFACE LOW WHICH WILL BE OVER WESTERN
KANSAS. THE BEST 0-6KM SHEAR WILL BE OVER THE AREA THURSDAY LATE
AFTERNOON/EARLY EVENING. AT THIS TIME THERE COULD BE SOME
SUPERCELLS...ESPECIALLY BETWEEN 00Z AND 03Z.

THERE WILL LIKELY BE SOME HEAVY RAINFALL WITH THESE STORMS...BUT
WIDESPREAD FLOODING IS NOT EXPECTED. 1 HOUR FLASH FLOOD GUIDANCE FOR
SOUTHEAST KANSAS ARE AROUND 2 INCHES...AND 3 HOUR FLASH FLOOD
GUIDANCE IS 3 TO 4 INCHES.

WHILE THE PRECIPITATION CHANCES CONTINUE INTO FRIDAY...CONFIDENCE IS
ONLY MODERATE THAT WIDESPREAD PRECIPITATION WILL ACTUALLY CONTINUE
INTO FRIDAY. NAM/WRF KEEPS PRECIPITATION NORTH AND EAST OF KANSAS
FROM THURSDAY LATE EVENING THROUGH FRIDAY...BUT MOISTURE TRANSPORT
CONTINUES TO BE PRETTY STRONG DURING THAT TIME. WILL KEEP
PRECIPITATION CHANCES GOING FOR NOW...BUT LATER SHIFTS WILL NEED TO
LOOK AT THIS TIME FRAME AGAIN.

SATURDAY-TUESDAY:
THE GOING FORECAST LOOKS TO BE PRETTY GOOD...SO NO MAJOR CHANGES
NEEDED. NEAR TO SLIGHTLY BELOW NORMAL TEMPERATURES THROUGH THE
WEEKEND AND INTO NEXT WEEK. ANOTHER SURFACE LOW COMES THROUGH THE
AREA SATURDAY EVENING WITH MORE THUNDERSTORM CHANCES.

SCHRECK

AVIATION...06Z TAFS RSL/SLN/HUT/ICT/CNU

ISOLD TSRA POSSIBLE OVERNIGHT AS 850 SOUTHERLY RETURN FLOW
ADVECTS MOISTURE/INSTABILITY NWD FROM OKLAHOMA. OPTED TO NOT
INCLUDE TS MENTION IN TAFS GIVEN COVERAGE CONCERNS. BETTER CHANCE
FOR SCATTERED TSRA COVERAGE WED PARTICULARLY PM/EVE AS A WEAK
SHORTWAVE TROF APPROACHES FROM THE SW. DID INCLUDE VCTS FOR THIS.
NOT QUITE AS CONFIDENT ABOUT IFR CIGS FORMING DURING THE EARLY
MORNING HOURS GIVEN LATEST DEWPOINT TRENDS ESPECIALLY UP IN
CENTRAL KS. ALSO...NAM HAS BACKED OFF A BIT ON LOW-LEVEL MOISTURE.
NEVERTHELESS WITH EASTERLY UPSLOPE FLOW NORTH OF WARM FRONT IN
OKLAHOMA...COULD SEE BOUNDARY LAYER MOISTEN UP ENOUGH TO
EVENTUALLY FORM SOME IFR CIGS ACROSS THE AREA. FOR NOW...WILL ONLY
CARRY SOME SCATTERED DECKS AROUND 500-800 FT.

JMC

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    74  60  80  55 /  60  60  20  30
HUTCHINSON      73  59  78  52 /  60  60  20  30
NEWTON          73  59  79  55 /  60  60  20  30
ELDORADO        75  59  80  56 /  60  60  30  30
WINFIELD-KWLD   76  60  82  57 /  60  60  20  20
RUSSELL         72  59  79  47 /  60  50  20  30
GREAT BEND      71  59  82  49 /  60  50  20  30
SALINA          72  59  79  51 /  60  60  20  30
MCPHERSON       72  58  78  53 /  60  60  20  30
COFFEYVILLE     78  60  82  57 /  60  70  30  20
CHANUTE         77  59  81  57 /  60  70  40  30
IOLA            77  58  81  57 /  60  70  30  30
PARSONS-KPPF    77  59  81  57 /  60  70  30  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 23, 5:07 AM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
507 AM CDT WED APR 23 2008

KSZ032-033-047>053-067>072-082-083-091>096-098>100-241015-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
507 AM CDT WED APR 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE AREA
TODAY AND TONIGHT. THE STRONGEST STORMS ARE EXPECTED LATE THIS
AFTERNOON INTO THE EVENING HOURS. WHILE STRONG STORMS ARE MOST
LIKELY...IF MORE SUNSHINE OCCURS THAN IS CURRENTLY EXPECTED SOME
OF THE STORMS COULD BE SEVERE WITH QUARTER SIZE HAIL AND WIND
GUSTS TO 60 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS ACROSS MOST OF THE AREA
THURSDAY AND THURSDAY NIGHT. STRONG STORMS WILL BE POSSIBLE.
CHECK BACK FOR LATER OUTLOOKS AS THE POTENTIAL SEVERE WEATHER
THREAT COULD INCREASE ACROSS PORTIONS OF THE AREA ON THURSDAY.

ISOLATED THUNDERSTORMS COULD LINGER ACROSS MAINLY SOUTHEAST KANSAS
ON FRIDAY...WITH A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS THE
ENTIRE AREA AGAIN ON SUNDAY. AT THIS TIME THESE STORMS ARE NOT
EXPECTED TO BE SEVERE.

FIRE DANGER WILL BE HIGH ON THURSDAY ACROSS SOUTHEAST KANSAS...AND
HIGH AGAIN ON FRIDAY ACROSS MUCH OF CENTRAL AND SOUTH CENTRAL
KANSAS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.
HOWEVER...IF SEVERE WEATHER BECOMES MORE LIKELY THIS AFTERNOON AND
EVENING...SPOTTERS MAY BE NEEDED DURING THAT TIME.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

SCHRECK

In the hours before

Special weather statement, Apr 23, 8:03 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
803 AM CDT WED APR 23 2008

KSZ052-231330-
MARION-
803 AM CDT WED APR 23 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR MARION COUNTY...

AT 759 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR PEABODY...AND MOVING NORTHEAST AT 15 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

JAKUB
Local storm report, Apr 23, 8:11 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
811 AM CDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 AM     HAIL             PEABODY                 38.17N 97.11W
04/23/2008  E0.75 INCH       MARION             KS   TRAINED SPOTTER

&&

CDJ
Special weather statement, Apr 23, 8:41 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
841 AM CDT WED APR 23 2008

KSZ052-231415-
MARION-
841 AM CDT WED APR 23 2008

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR MARION COUNTY...

AT 839 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR GOESSEL...OR 8 MILES SOUTHWEST OF
HILLSBORO...AND MOVING NORTHEAST AT 15 MPH. ANOTHER STRONG STORM WAS
LOCATED ONE MILE NORTH OF LEHIGH...MOVING NORTHEAST AT 15 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

JAKUB

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 9:02 AM CDTSevere Thunderstorm WarningICTMarion58 min
Apr 23, 9:43 AM CDTSevere Thunderstorm WarningICTMarion62 min
Apr 23, 10:07 AM CDTAreal Flood WarningICTMarion5 hr
Apr 23, 10:26 AM CDTSevere Thunderstorm WarningICTMarion64 min
Apr 23, 10:45 AM CDTSevere Thunderstorm WarningICTChase60 min
Apr 23, 11:13 AM CDTFlash Flood WarningICTChase, Marion6 hr
Apr 23, 11:14 AM CDTSevere Thunderstorm WarningICTReno61 min
Apr 23, 11:41 AM CDTSevere Thunderstorm WarningICTHarper, Kingman, Sumner44 min
Apr 23, 11:44 AM CDTSevere Thunderstorm WarningICTChase61 min
Apr 23, 12:15 PM CDTSevere Thunderstorm WarningICTKingman, Reno27 min
Apr 23, 12:24 PM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood66 min
Apr 23, 12:54 PM CDTAreal Flood WarningICTKingman, Reno4 hr
Apr 23, 1:28 PM CDTSevere Thunderstorm WarningICTButler, Chase40 min
Apr 23, 1:43 PM CDTSevere Thunderstorm WarningICTHarvey, Kingman, Reno, Sedgwick41 min
Apr 23, 1:45 PM CDTAreal Flood WarningICTChase6 hr
Apr 23, 1:52 PM CDTSevere Thunderstorm WarningICTMarion30 min
Apr 23, 2:06 PM CDTAreal Flood WarningICTButler5 hr
Apr 23, 3:07 PM CDTAreal Flood WarningICTGreenwood4 hr
Apr 23, 3:52 PM CDTFlood WatchICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more13 hr
Apr 23, 4:05 PM CDTHigh Wind WarningICTBarton, Ellsworth, Lincoln, Rice, Russell115 min
Apr 23, 4:27 PM CDTAreal Flood WarningICTWoodson6 hr
Apr 23, 5:13 PM CDTFlash Flood WarningICTChase, Marion3 hr
Apr 23, 5:20 PM CDTSevere Thunderstorm WarningICTAllen, Neosho, Wilson, Woodson55 min
Apr 23, 5:37 PM CDTAreal Flood WarningICTCowley2 hr
Apr 23, 5:40 PM CDTSevere Thunderstorm WarningICTLabette, Neosho45 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.